# SDR DXTA200701874

- Difficulty date: January 22, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 3,382 hours, 1,974 cycles
- Engine: Pwc PW306A
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTOPILOT PITCH TRIM FAILED AFTER TAKEOFF WE WERE UNABLE TO CONTROL TRIM W/YOKE THUMB SELECTOR AUTOPILOT WAS FUNCTIONAL AFTER WE TRIMMED AIRCRAFT IN SECONDARY DISCONNECT POSITION TRIM BECAME SEMI FUNCTIONAL UPON ARRIVAL.  TROUBLESHOT SYSTEM AND DETERMINED THAT TEH NR 2 HORIZONTAL TRIM ACTUATOR UNSERVICEABLE, WOULD NOT OPERATE INDEPENDANT OF NR 1 SYS TROUBLESHOOTING DONE PER G200 AMM CH 27-40-10. ORDERED, RECEIVED AND INSTALLED REPLACEMENT ACTUATOR. REMOVAL AND INSTALLATION DONE PER CMP 274301 (REF SC104923.1.25). PERFORMED OPS CHECK. OPERATIONAL CHECK WAS GOOD. OPS CHECK DONE PER CMP (REF SC104923).  FOR DETAILS SEE W/O SC104923.
